# SDR UPS00232199

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- Aircraft time: 57,670 hours, 50,400 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 651926010
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION ON LT O/B AILERON, I/B CENTER HINGE FITTING AROUND FASTENER HOLES.    REMOVED AND INSTALLED NEW HINGE FITTING PER SRM 51-30-2
